Header

UZH-Logo

Maintenance Infos

Asymptotic depth and connectedness in projective schemes


Brodmann, M (1990). Asymptotic depth and connectedness in projective schemes. Proceedings of the American Mathematical Society, 108(3):573-581.

Abstract

Let $I \subseteq \mathfrak{m}$ be an ideal of a local noetherian ring (R, m). Consider the exceptional fiber π-1(V(I)) of the blowing-up morphism $\pi: \operatorname{Proj} \bigg(\bigoplus_{n \geq 0}I^n\bigg) \rightarrow \operatorname{Spec}(R)$ and the special fiber π-1(m). We show that the complement set π-1(V(I)) - π-1(m) is highly connected if the asymptotic depth of the higher conormal modules In/In + 1 is large.

Abstract

Let $I \subseteq \mathfrak{m}$ be an ideal of a local noetherian ring (R, m). Consider the exceptional fiber π-1(V(I)) of the blowing-up morphism $\pi: \operatorname{Proj} \bigg(\bigoplus_{n \geq 0}I^n\bigg) \rightarrow \operatorname{Spec}(R)$ and the special fiber π-1(m). We show that the complement set π-1(V(I)) - π-1(m) is highly connected if the asymptotic depth of the higher conormal modules In/In + 1 is large.

Statistics

Citations

5 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

53 downloads since deposited on 01 Jun 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:connectivity of sheafs; asymptotic depth; topology of the blowing up
Language:English
Date:1990
Deposited On:01 Jun 2010 15:02
Last Modified:05 Apr 2016 13:29
Publisher:American Mathematical Society
ISSN:0002-9939
Additional Information:First published in [ Proc. Amer. Math. Soc. 108 (1990), no. 3, 573--581], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.2307/2047773
Official URL:http://www.jstor.org/stable/2047773
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1031674
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0695.13012

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 1MB
View at publisher